MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MINIBUNION PL, 3.5 MM OFFSET, SHORT STER; PLATE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MINIBUNION PL, 3.5 MM OFFSET, SHORT STER; PLATE, FIXATION, BONE
Catalog Number 3100-0030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 50 patients that were implanted with crossroads minibunion.Implantation was between (b)(6) 2019 to (b)(6) 2024 at atlantic orthopedic specialists.Subject id (b)(6): 60-year-old female - patient experienced pain requiring implant removal.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6:product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MINIBUNION PL, 3.5 MM OFFSET, SHORT STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23781817
Report Number3020584246-2025-00060
Device Sequence Number10091454
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public(01)00815432027149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3100-0030
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient RaceWhite